U.S. doctors online nowAsk doctors free
San Antonio, TX
A 45-year-old male asked:

My doc wants to lower my dihrodrotestosterone levels.(too high) will that negate the positives that trt has done for me?(mood,strength, energy,) etc?

2 doctor answers2 doctors weighed in
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Consult doctor: Is a balance between treatment of the symptoms of androgen deficiency vs the risks of testosterone replacement therapy (increased cardiovascular disease risk). Best to discuss this with your prescribing doctor as may need ongoing monitoring and adjustment May need referral to an endocrinologist if there is difficulties.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Kevin Custis
Family Medicine 27 years experience
Yes it might: lowering testosterone because of levels that are too high minimize risks of side effects. ask Dr to consider other options to maintain strength and activity levels
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 44-year-old female asked:
Hi Doc....How can I increase my energy in the day?
2 doctor answers2 doctors weighed in
A 33-year-old member asked:
Can any doc explain why can the excessive use of fat as an energy source be dangerous to the body?
1 doctor answer2 doctors weighed in
A 33-year-old member asked:
Hi docs, do you think it's bad that I use energy drinks to help relieve stress?
1 doctor answer2 doctors weighed in
Last updated Nov 15, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.